# SDR REXA2014041000370

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 16,209 hours, 15,739 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLIGHT ATTENDANT EMERGENCY CALL & AUDIO LIGHT BURNED OUT.  REPLACED MID CABIN FLIGHT ATTENDANT EMERGENCY CALL & LAVATORY LIGHTS IAW AMM 33-51-14.  PERFORMED OPERATION CHECK OF LIGHTS IAW AMM 33-51-00.  OPERATIONS CHECKED NORMAL AT THIS TIME, ACFT OK FOR SERVICE.
